MAUDE Adverse Event Report: ASCOM SWEDEN AB ASCOM MOBILE MONITORING GATEWAY (MMG); NETWORK AND COMMUNICATION MIDDLEWARE

ASCOM SWEDEN AB ASCOM MOBILE MONITORING GATEWAY (MMG); NETWORK AND COMMUNICATION MIDDLEWARE
Model Number SW000400
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Death (1802)
Date of Event 07/16/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The conclusion based on the log analysis is that the mmg has operated as intended (i.E.No malfunction).Alarm notifications have been distributed to one handset that was assigned.The mmg has been used improperly in the sense that the escalation levels 2 and 3 were not assigned by the user facility to any other handset.We requested from the user facility a confirmation whether the mmg has caused or contributed to the event, and also additional log information prior to the event to determine if there were similar issues prior to this event.We decided to report this event as a potential use error under 21 cfr 803 because we cannot, based on the information, rule out that the product has contributed to the adverse event.We have not been able to obtain from a qualified person a medical judgment that a device did not cause or contribute to the adverse event.
 
Event or Problem Description
As reported to ascom (us) inc., in customer complaint ticket (b)(4): on monday (b)(6) 2018 an asystole alarm went out to the handset defined as level 1.The nursing staff said that they did not get the alarm for 4-5 minutes.(b)(6), biomed at the user facility ((b)(6) medical center), mentioned that he saw that only one level (level 1) was assigned in the system when he checked.He also said that the patient died but that no event occurred, because the female patient was sick.The user facility asked ascom to investigate the log files.

Brand Name
ASCOM MOBILE MONITORING GATEWAY (MMG)
Common Device Name
NETWORK AND COMMUNICATION MIDDLEWARE
Manufacturer (Section D)
ASCOM SWEDEN AB
grimbodalen 2
goteborg, vastra gotalands lan [se-14] SE-41 749
SW  SE-41749
MDR Report Key7800071
Report Number3008952681-2018-00001
Device Sequence Number11156426
Product Code MSX
UDI-Device Identifier17350088670009
UDI-Public(01)17350088670009(10)V4.2.0(11)150909
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSW000400
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;